# SDR DL76S011947

- Difficulty date: December 15, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 33,750 hours, 15,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB AND LOCAL REINFORCING DOUBLER OF THE LBL 24 LONGITUDINAL FLOORBEAM WAS FOUND CRACKED NEAR AT FS 680. THE CRACKED REINFORCING DOUBLER WAS REMOVED AND WEB CRACK TRIMMED OUT.  A NEW REINFORCING DOUBLER WAS INSTALLED AND AN ALUMINUM REPAIR DOUBLER.  THE UPPER CAP OF THE FLOORBEAM WAS REINFORCED PER BAC S/B 737-57-1139.  THE REPAIR WAS PER ER/A 382279-14AD, REV A.
